RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Blinov, Dmitrii Victorovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:52
Abstract pages:157
Full texts:43
References:35
Researcher
E-mail:

http://www.mathnet.ru/eng/person111750
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. D. V. Blinov, D. O. Dunikov, A. N. Kazakov, “Measuring the gas permeability of a metal hydride bed of the $LaNi_5$ type alloy”, TVT, 54:1 (2016),  150–153  mathnet  elib; High Temperature, 54:1 (2016), 152–155  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020